Child admitted due to acute urticaria. Suffering from abdominal pain. Reddish rashes on skin. What to do?
my son (3 yrs) is admitted in the hospital suffering from acute urticaria for 2 days . he is suffering pain in his abdomen for last 3days. according to the concerned doctor his blood reports, stool test reports, usg report and xray report is o.k. since this morning reddish spots and rashes come out on his skin and the doctor identified it as acute urticaria. i am an amway distributor and have 100% believe in nutrulite. pls suggest me .
Although stool reports showed nothing, I suggest to repeat testing. Usually, parasites do not come in the feces. So, I advise to collect three samples of stool (three consecutive days) preserved in formalin (as directed by the lab) and submit them to the lab for examination for ova/parasites.
If not, then, keep proper hygiene and clean your home of the possible allergens. Talk to your physician for more.
All the best! Dr.Alba
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My skin really itches when I am exposed to a cold. at the same time, heat gives me rashes and everytime I sweat my face, forehead breaks out with rashes and it itch. I was recently diagnosed with severe urticaria when I had an episodes of itching all over my body and ran into emergency. What is really my problems and is there a cure for this type of medical problems?
Im diagnosed with acute uteria I have rashes all over my body I was eating Allegra and wsylone and I find it helpful..but today Dr prescribed me to stop wsylone and take montair lc ..itching is not going with this can I still take Allegra at night after taken montair lc
I am aged 69 years suffering from acute utricaria allergy problem seasonal besidews last june had malarial fever doctor chennai prescribed malarial injections and sorbilkine tonic stating both liverand spleen bulged or swollen now maintenace dose i take 10 mg Atarax tablet mat night having severe allergy and digestionproblem want to have throuigh check up and undergo tests that may be advised fever whenever allergy synpmtons appear digestion thrown out fevere is also there the allergy attack is severe during nights swollen lips and other part of the body doctors prescribed attarax zemped 4 mg wysolone and bvce complex tablets both veg and non veg gives trouble I also get cold often for that deryphyllin i took for sometime and discontinued cold attacks immediately whenever i drink soft drinks or cold items gastric trouble is there doctors prescribed zwentk 150 tablets intake of allergy anti histamine tablet keeps me drowsy BP is normal the doctor say however advise me what is to be done i ahev the blood reports and prescription given by dertamatologist in chennai food containing opil or tomatoes cause allergyand upset digestion i have regular walking habit dail;y and active give me a date i will call on you for examination and tests and treatm,ent
I have eczema.. I ve had it since well.. all my life.. I have no health insurance and I have a severe outbreak of eczema.. what over the counter medicines can I get to eliviate itching and the darn ugly red sores on my body.. hands, arms, nose and feet?
I am always tired and aching. I find it hard to concentrate and stay awake in the day. Even small tasks exhaust me. I have been feeling this way for several weeks now. I do suffer from hay fever that is normally controlled with hay fever tablets but this year feels different my ears are always sore and i feel off balance. I eat healthy and live an active life.
Hello sir ....my daughter having atopic dermatatis from birth....I am using lobate gm on her dryness patches ....is this cream having a side effect in her body.....my skin specialist says its a steroid .....so please avoid this cream....otherwise her skin become loose....
I developed urticaria a few months ago due to a reaction from antibiotic. It was successfully treated with fexofenadine. I no longer suffer with the visible aspect of urticaria but I still get the physical feelings on my skin. I have also developed a persistent dry cough which I have now had for 5 months. Could the cough and urticaria be connected?
I had Dengue Fever over a year ago. Since then I've been susceptible to breaking out into hives. I got three bee stings in April and had hives for a few weeks after. I was exposed to a possible spider bite or other insect a few weeks ago and I...
Hi, My 10.5 month old baby had an allergic reaction to egg on 13th September. His ears swelled up and were extremely red and he developed a rash on his body. He was rushed to hospital and given piriton . After he was given medication he vomitted...
My 15 yr old grandson had an allergic reaction to shrimp. He broke out in hives all over and his face and swelled, but not his throat. He was calm and could easily talk. I gave him 1 benadryl , and the swelling went down by about 2/3. His face and...